Fixed point free actions on$Z$-acyclic 2-complexes

Bob Oliver LAGA-UMR de Mathématiques, Université Paris Nord Yoav Segev Department of Mathematics, Ben Gurion University

TBD mathscidoc:1701.331922

Acta Mathematica, 189, (2), 203-285, 2000.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 562 downloads ] [ 0 comments ]
@inproceedings{bob2000fixed,
  title={Fixed point free actions on$Z$-acyclic 2-complexes},
  author={Bob Oliver, and Yoav Segev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341300844631},
  booktitle={Acta Mathematica},
  volume={189},
  number={2},
  pages={203-285},
  year={2000},
}
Bob Oliver, and Yoav Segev. Fixed point free actions on$Z$-acyclic 2-complexes. 2000. Vol. 189. In Acta Mathematica. pp.203-285. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203341300844631.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved